Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1994, Volume 49, Issue 4(298), Pages 159–160 (Mi umn1220)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Equivariant multivalues maps

A. Yu. Volovikov

M. V. Lomonosov Moscow State University

Full text: PDF file (171 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1994, 49:4, 180–181

Bibliographic databases:

MSC: 54D20, 54Cxx, 22Exx, 22C05
Received: 03.12.1993

Citation: A. Yu. Volovikov, “Equivariant multivalues maps”, Uspekhi Mat. Nauk, 49:4(298) (1994), 159–160; Russian Math. Surveys, 49:4 (1994), 180–181

Citation in format AMSBIB
\Bibitem{Vol94}
\by A.~Yu.~Volovikov
\paper Equivariant multivalues maps
\jour Uspekhi Mat. Nauk
\yr 1994
\vol 49
\issue 4(298)
\pages 159--160
\mathnet{http://mi.mathnet.ru/umn1220}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1309449}
\zmath{https://zbmath.org/?q=an:0834.55003}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1994RuMaS..49..180V}
\transl
\jour Russian Math. Surveys
\yr 1994
\vol 49
\issue 4
\pages 180--181
\crossref{https://doi.org/10.1070/RM1994v049n04ABEH002410}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994RP64400022}


Linking options:
  • http://mi.mathnet.ru/eng/umn1220
  • http://mi.mathnet.ru/eng/umn/v49/i4/p159

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Volovikov, “On a topological generalization of the Tverberg theorem”, Math. Notes, 59:3 (1996), 324–326  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. A. Yu. Volovikov, “Coincidence points of maps of $\mathbb Z_p^n$-spaces”, Izv. Math., 69:5 (2005), 913–962  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:169
    Full text:71
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021